AIMS Mathematics, 2020, 5(3): 1663-1679. doi: 10.3934/math.2020112.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Decay estimate and non-extinction of solutions of p-Laplacian nonlocal heat equations

1 Laboratory of mathematics, Informatics and Systems (LAMIS), department of Mathematics and Computer Science, Larbi Tebessi University, 12002 Tebessa, Algeria
2 Department of Mathematics, College of Sciences and Arts, Al-Rass, Qassim University, Buraydah, Kingdom of Saudi Arabia
3 Laboratory of Fundamental and Applied Mathematics of Oran (LMFAO), University of Oran 1, Ahmed Benbella, Algeria

The main goal of this work is to study the initial boundary value problem of a nonlocal heat equations with logarithmic nonlinearity in a bounded domain. By using the logarithmic Sobolev inequality and potential wells method, we obtain the decay, blow-up and non-extinction of solutions under some conditions, and the results extend the results of a recent paper Lijun Yan and Zuodong Yang (2018).
  Figure/Table
  Supplementary
  Article Metrics

Keywords global existence; decay estimates; potential well; blow-up; non-extinction; nonlocal heat equations

Citation: Sarra Toualbia, Abderrahmane Zaraï, Salah Boulaaras. Decay estimate and non-extinction of solutions of p-Laplacian nonlocal heat equations. AIMS Mathematics, 2020, 5(3): 1663-1679. doi: 10.3934/math.2020112

References

  • 1. X. Xu, Z. B. Fang, Extinction and decay estimates of solutions for a p-Laplacian evolution equation with nonlinear gradient source and absorption, Bound. Value. Probl., 39 (2014), Available from: https://doi.org/10.1186/1687-2770-2014-39.
  • 2. Y. Bouizem, S. Boulaaras, B. Djebbar, Some existence results for an elliptic equation of Kirchhofftype with changing sign data and a logarithmic nonlinearity, Math. Methods Appl. Sci., 42 (2019), 2465-2474.    
  • 3. S. Boulaaras, Existence of positive solutions for a new class of Kirchhoff parabolic systems, To appear in Rocky Mountain J., Pre-press (2019), Available from: https://projecteuclid.org/euclid.rmjm/1572836541.
  • 4. Z. B. Fang, X. Xu, Extinction behavior of solutions for the p-Laplacian equations with nonlocal sources, Nonlinear Anal. Real. World Appl., 13 (2012), 1780-1789.    
  • 5. S. Boulaaras, A. Zarai, A. Draifia, Galerkin method for nonlocal mixed boundary value problem for the Moore-Gibson-Thompson equation with integral condition, Math. Methods Appl. Sci., 42 (2019), 664-2679.
  • 6. X. Zhang, L. Liu, B. Wiwatanapataphee, et al., The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition, Appl. Math. Comput., 235 (2014), 412-422.
  • 7. A. lannizzotto, S. Liu, K. Perera, et al., Existence result s for fractional p-Laplacian problems via Morse theory, Adv. Calc. Var., 9 (2016), 101-125.
  • 8. S. Boulaaras, R.Guefaifia, Existence of positive weak solutions for a class of Kirrchoff elliptic systems with multiple parameters, Math. Methods Appl. Sci., 41 (2018), 5203-5210.    
  • 9. S. Boulaaras, Some existence results for elliptic Kirchhoff equation with changing sign data and a logarithmic nonlinearity, J. Intell. Fuzzy Syst., 37 (2019), 8335-8344.    
  • 10. M. Wang, Y. Wang, Properties of positive solutions for non-local reaction-diffusion problems, Math. Methods Appl. Sci., 19 (1996), 1141-1156.
  • 11. B. Hu, H. Ming, Semilinear parabolic equations with prescribed energy. Rend. Circ. Mat. Palermo, 44 (1995), 479-505.
  • 12. C. Qu, X. Bai, S. Zheng, Blow-up versus extinction in a nonlocal p-Laplace equation with Neumann boundary conditions, J. Math. Anal. Appl., 412 (2014), 326-333.    
  • 13. L. Yan, Z. Yong, Blow-up and non-extinction for a nonlocal parabolic equation with logarithmic nonlinearity, Springer open journal, 2018.
  • 14. N. Mezouar, S. Boulaaras, Global existence and decay of solutions for a class of viscoelastic Kirchhoff equation, Bull. Malays. Math. Sci. Soc., 43 (2020), 725-755.    
  • 15. S. Boulaaras, A well-posedness and exponential decay of solutions for a coupled Lamé system with viscoelastic term and logarithmic source terms, Applicable Analysis, Pre-press (2019), Available from: https://doi.org/10.1080/00036811.2019.1648793.
  • 16. S. Boulaaras, A. Zarai, A. Draifia, Galerkin method for nonlocal mixed boundary value problem for the Moore-Gibson-Thompson equation with integral condition, Math. Methods Appl. Sci., 42 (2019), 664-2679.
  • 17. N. Mezouar, S. Boulaaras, Global existence of solutions to a viscoelastic nondegenerate Kirchhoff equation, Applicable Analysis, Pre-press (2018), Available from: https://doi.org/10.1080/00036811.2018.1544621.
  • 18. A. Zarai, A. Draifia, S. Boulaaras, Blow up of solutions for a system of nonlocal singular viscoelatic equations, Applicable Analysis, 97 (2018), 2231-2245.    
  • 19. B. Hu, H. M. Yin, Semilinear parabolic equations with prescribed energy, Rend. Circ. Mat. Palermo, 44 (1995), 479-505.    
  • 20. C. Qu, X. Bai, S. Zheng, Blow-up versus extinction in a nonlocal p-Laplace equation with Neumann boundary conditions, J. Math. Anal. Appl., 412 (2014), 326-333.    
  • 21. L. Yan, Z. Yong, Blow-up and non-extinction for a nonlocal parabolic equation with logarithmic nonlinearity, Springer open journal, 2018.
  • 22. K. Enqvist, J. McDonald, Q-balls and baryogenesis in the MSSM, Phys. Lett. B., 425 (1998), 309-321.    
  • 23. N. Ioku, The Cauchy problem for heat equations with exponential nonlinearity, J. Differential Equations, 251 (2011), 1172-1194.    
  • 24. I. Bialynicki-Birula, J. Mycielski, Wave equations with logarithmic nonlinearities, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 23 (1975), 461-466.
  • 25. I. Bialynicki-Birula, J. Mycielski, Nonlinear wave mechanics, Ann. Phys., 100 (1976), 62-93.    
  • 26. P. Gorka, H. Prado, EG. Reyes, Nonlinear equations with infinitely many derivatives, Complex. Anal. Oper. Theory, 5 (2011), 313-323.    
  • 27. T. Cazenave, A. Haraux, Equations d'evolution avec non-linearite logarithmique, Ann. Fac. Sci. Toulouse. Math., 2 (1980), 21-51.    
  • 28. P. Gorka, Logarithmic Klein-Gordon equation, Acta. Phys. Polon. B., 40 (2009), 59-66.
  • 29. K. Bartkowski, P. Gorka, One-dimensional Klein-Gordon equation with logarithmic nonlinearities, J. Phys. A., 41 (2008), 355201.
  • 30. T. Hiramatsu, M. Kawasaki, F. Takahashi, Numerical study of Q-ball formation in gravity mediation, J. Cosmol. Astropart. Phys., (2010), Available from: https://iopscience.iop.org/article/10.1088/1475-7516/2010/06/008
  • 31. X. Han, Global existence of weak solutions for a logarithmic wave equation arising from Q-ball dynamics, Bull. Korean Math. Soc., 50 (2013), 275-283.
  • 32. M. Kbiri, S. Messaoudi, H. Khenous, A blow up for nonlinear generalized heat equation, Comp. Math. App., 68 (2014), 1723-1732.    
  • 33. C. N. Le, X. Truong, Global solution and blow-up for a class of p-Laplacian evolution equations with logarithmic nonlinearity, Acta. Appl. Math., 195 (2017), 149-169.
  • 34. H. Chen, P. Luo, G. Liu, Global solution and blow-up of a semilinear heat equation with logarithmic nonlinearity, J. Math. Anal. Appl., 422 (2015), 84-98.    
  • 35. J. He, C. A. Sun, Variational principle for a thin film equation, J. Math. Chem., 57 (2019), 2075-2081.    
  • 36. M. M. Meerschaert, E. Nane, P. Vellaisamy, Fractional Cauchy problems on bounded domains, Ann. Probab., 37 (2009), 979-1007.    
  • 37. H. A. Levine., L. E. Payne, Nonexistence of global weak solutions of classes of nonlinear wave and parabolic equations, J. Math. Anal. Appl., 55 (1976), 413-416.
  • 38. H. Buljan, A. Šiber, M. Soljaĉić, et al., Christodoulides, incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media, Phys. Rev. E., 68 (2003), 102-113.
  • 39. I. Bialynicki-Birula, J. Mycielski, Nonlinear wave mechanics, Ann. Phys. 100 (1976), 62-93.    
  • 40. I. Peral, J. L. Vazquez, On the stability or instability of the singular solution of the semilinear heat equation with exponential reaction term, Arch. Ration. Mech. Anal., 129 (1995), 201-224.    
  • 41. J. Kemppainen, J. Siljander, R. Zacher, Representation of solutions and large-time behavior for fully nonlocal diffusion equations, J. Differential Equ., 263 (2017), 149-201.    
  • 42. S. Boulaaras, R. Guefaifia, T. Bouali, Existence of positive solutions for a new class of quasilinear singular elliptic systems involving Caffarelli-Kohn-Nirenberg exponent with sign-changing weight functions, Indian J. Pure Appl. Math., 49 (2018), 705-715.    
  • 43. A. Córdoba, D. Córdoba, A pointwise estimate for fractionary derivatives with applications to partial differential equations, Proc. Natl. Acad. Sci., 100 (2003), 15316-15317.    

 

This article has been cited by

  • 1. Radhouane Aounallah, Salah Boulaaras, Abderrahmane Zarai, Bahri Cherif, General decay and blow up of solution for a nonlinear wave equation with a fractional boundary damping, Mathematical Methods in the Applied Sciences, 2020, 10.1002/mma.6455

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved